# SDR 98FDEA00044

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strip
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF Y 1156 PRESS BULKHEAD AT LONG 40 AREA HAS MANY BAD RIVETS AND THE ATTACHMENT STRIP IS PULLING AWAY FROM THE PANEL, CAUSING A PRESSURIZATION LEAK.  THIS WAS AN AREA OF A PREVIOUS REPAIR.  *S/D*  REMOVED RIVETS AS REQUIRED.  DRILLED HOLES TO FIRST OVERSIZE AND INSTALLED HI-LOKS PER SRM 51-00-01.  REFER SNRM NR N00085.
